Advanced
Insert title here
If you want submit your manuscript to this journal, click the journal title.
Journal Info
Aims&Scope
Editorial
For Author
Current
Archive
 Archive
Volume 20(4); November 2013
1.
CERTAIN CLASSES OF INFINITE SERIES DEDUCIBLE FROM MELLIN-BARNES TYPE OF CONTOUR INTEGRALS

Choi, Junesang;Agarwal, Praveen;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 233-242
2.
THE RANGE INCLUSION RESULTS FOR ALGEBRAIC NIL DERIVATIONS ON COMMUTATIVE AND NONCOMMUTATIVE ALGEBRAS

Toumi, Mohamed Ali;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 243-249
3.
TAYLOR SERIES OF FUNCTIONS WITH VALUES IN DUAL QUATERNION

Kim, Ji Eun;Lim, Su Jin;Shon, Kwang Ho;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 251-258
4.
ASYMPTOTIC SOLUTIONS OF HYDRODYNAMIC INTERFACIAL INSTABILITIES IN CYLINDRICAL FLOW

Sohn, Sung-Ik;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 259-267
5.
SCALAR CURVATURE DECREASE FROM A HYPERBOLIC METRIC

Kang, Yutae;Kim, Jongsu;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 269-276
6.
SOME MULTI-STEP ITERATIVE SCHEMES FOR SOLVING NONLINEAR EQUATIONS

Rafiq, Arif;Pasha, Ayesha Inam;Lee, Byung-Soo;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 277-286
7.
DYNAMIC RISK MEASURES AND G-EXPECTATION

Kim, Ju Hong;
The Pure and Applied Mathematics, vol. 20, iss. 4, 2013, pp. 287-298